Publications › Journal article · 2020

Arbitrarily high-order linear energy stable schemes for gradient flow models


Y. Gong, J. Zhao and Q. Wang*

Journal of Computational Physics, 419, 109610, 2020.

Cite

@article{gong2020ahoa,
  author = {Gong, Y. and Zhao, J. and Wang, Q.},
  title = {Arbitrarily high-order linear energy stable schemes for gradient flow models},
  journal = {Journal of Computational Physics},
  volume = {419},
  pages = {109610},
  year = {2020},
  doi = {10.1016/j.jcp.2020.109610},
}

Author marks: * corresponding, △ co-first, ♠ graduate student, ♣ undergraduate student, ♡ postdoc, at the time of the work.